Statistique/Probabilités
Loi du logarithme uniforme pour un estimateur non paramétrique de la régression en données censurées
[A uniform law of the logarithm for a nonparametric estimate of the regression function under random censorship]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 225-228.

In this Note, a uniform law of the logarithm is established for a nonparametric estimate of the regression function under random censorship. This law is analogous to that obtained by Einmahl and Mason [U. Einmahl, D.M. Mason, J. Theor. Probab. 13 (2000) 1–3] in the uncensored case.

Dans cette Note nous présentons une loi du logarithme uniforme pour un estimateur non paramétrique de la régression en présence de données censurées. Cette loi est analogue à celle obtenue, notamment, par Einmahl et Mason [U. Einmahl, D.M. Mason, J. Theor. Probab. 13 (2000) 1–3] dans le cas non censuré.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2007.11.030
Viallon, Vivian 1

1 L.S.T.A., Université Paris 6, 175, rue du Chevaleret, 75013 Paris, France
@article{CRMATH_2008__346_3-4_225_0,
     author = {Viallon, Vivian},
     title = {Loi du logarithme uniforme pour un estimateur non param\'etrique de la r\'egression en donn\'ees censur\'ees},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {225--228},
     publisher = {Elsevier},
     volume = {346},
     number = {3-4},
     year = {2008},
     doi = {10.1016/j.crma.2007.11.030},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.11.030/}
}
TY  - JOUR
AU  - Viallon, Vivian
TI  - Loi du logarithme uniforme pour un estimateur non paramétrique de la régression en données censurées
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 225
EP  - 228
VL  - 346
IS  - 3-4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.11.030/
DO  - 10.1016/j.crma.2007.11.030
LA  - fr
ID  - CRMATH_2008__346_3-4_225_0
ER  - 
%0 Journal Article
%A Viallon, Vivian
%T Loi du logarithme uniforme pour un estimateur non paramétrique de la régression en données censurées
%J Comptes Rendus. Mathématique
%D 2008
%P 225-228
%V 346
%N 3-4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.11.030/
%R 10.1016/j.crma.2007.11.030
%G fr
%F CRMATH_2008__346_3-4_225_0
Viallon, Vivian. Loi du logarithme uniforme pour un estimateur non paramétrique de la régression en données censurées. Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 225-228. doi : 10.1016/j.crma.2007.11.030. http://www.numdam.org/articles/10.1016/j.crma.2007.11.030/

[1] Blondin, D. Nonparametric, multidimensional estimation of regression derivatives, C. R. Acad. Sci. Paris Ser. I, Volume 339 (2004) no. 10, pp. 713-716

[2] Carbonez, A.; Györfi, L.; van der Meulen, E.C. Partitioning-estimates of a regression function under random censoring, Statist. Decisions, Volume 13 (1995) no. 1, pp. 21-37

[3] Chen, K.; Lo, S.H. On the rate of uniform convergence of the Product-Limit estimator: strong and weak laws, Ann. Statist., Volume 25 (1997) no. 3, pp. 1050-1087

[4] Deheuvels, P.; Derzko, G. Uniform consistency for conditional lifetime distribution estimators under random right-censorship (Auget, J.-L.; Balakrishnan, N.; Mesbah, M.; Molenberghs, G., eds.), Advances in Statistical Methods in the Health Sciences, Applications to Cancer and AIDS Studies, Genome Sequence Analysis and Survival Analysis, Birkhäuser, Boston, 2007, pp. 195-209 (ISBN: 0-8176-4368-0)

[5] Deheuvels, P.; Mason, D.M. General confidence bounds for nonparametric functional estimators, Stat. Inference Stoch. Process., Volume 7 (2004), pp. 225-277

[6] Einmahl, U.; Mason, D.M. An empirical process approach to the uniform consistency of kernel type estimators, J. Theor. Probab., Volume 13 (2000), pp. 1-13

[7] Einmahl, U.; Mason, D.M. Uniform in bandwidth consistency of kernel-type function estimators, Ann. Stat., Volume 33 (2005) no. 3, pp. 1380-1403

[8] Földes, A.; Rejtő, L. A LIL type result for the product-limit estimator, Z. Wahrsch. Verw. Gebiete, Volume 56 (1981), pp. 75-86

[9] Gross, S.; Lai, T.L. Nonparametric estimation and regression analysis with left-truncated and right-censored data, J. Am. Stat. Assoc., Volume 91 (1996) no. 426, pp. 1166-1180

[10] Gu, M.; Lai, T.L. Functional laws of the iterated logarithm for the product-limit estimator of a distribution function under random censorship or truncation, Ann. Probab., Volume 18 (1990), pp. 160-189

[11] Kaplan, E.L.; Meier, P. Nonparametric estimation from incomplete observations, J. Am. Stat. Assoc., Volume 53 (1958), pp. 457-481

[12] Kohler, M.; Máthé, K.; Pintér, M. Prediction from randomly right censored data, J. Multivar. Anal., Volume 80 (2002) no. 1, pp. 73-100

Cited by Sources: